# SDR AALA201709189047

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 14,374 hours, 1,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA1046
- Condition: Inoperative
- Location: Cabin
- Part time: 8,003 hours, 869 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT THE R5 DOOR FOUND INOPERATIVE DURING MCM CARD 2734.  REMOVED AND REPLACED MEGAPHONE ASSEMBLY IAW AMM 25-64-02.  OPS CHECKED GOOD.
